Публикация №711

Название публикацииPRODUCT FORM SOLUTION FOR EXPONENTIAL G-NETWORKS WITH DEPENDENT SERVICE AND COMPLETION OF SERVICE OF KILLED CUSTOMERS
Название на другом языке
Тип публикацииСтатья
ИзданиеComputational Management Science
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2006
Том3
Номер3
ГлаваНе задан
Страницы177-192
АннотацияНе задан
Авторы(ИПИ РАН) Бочаров Павел Петрович
(ИПИ РАН) Печинкин Александр Владимирович
D'Apice C.
ссылка в Internet
РИНЦ5
WoS2
Цитируемые
публикации авторов
ИПИ РАН

(2004) DECOMPOSITION OF QUEUEING NETWORKS WITH DEPENDENT SERVICE AND NEGATIVE CUSTOMERS

(2004) EXPONENTIAL QUEUING NETWORK WITH DEPENDENT SERVICING, NEGATIVE CUSTOMERS, AND MODIFICATION OF THE CUSTOMER TYPE

(2003) G-NETWORKS: DEVELOPMENT OF THE THEORY OF MULTIPLICATIVE NETWORKS

(2004) PRODUCT FORM SOLUTION FOR G-NETWORKS WITH DEPENDENT SERVICE